I've had the following symptoms since June. Intermittant Chest Pain, Shortness of Breath,Left Arm and Shoulder Pain, weird tingly, shocky type sensations across my entire upper body front and back. None of my symptoms seem to be brought on by exertion. This started happening in June, stopped for a short period of time and came back. It's hasn't been daily the entire time and seems worse on weekdays when I go to work at an office job. I've noticed that my arm and shoulder are tingly, easily fatigued, and achy after use. Pain usually starts in my arm and moves to my chest where is sits. It's better on days and at times when I can control the position I am in, like on the couch or in bed and worse in the car and at my desk. As I'm typing this, I'm constantly stopping to shake the ache out of my elbow. New symptoms started after I became pregnant in July including heartburn, reflux, and heart palpitations (mostly at bedtime). In June/July I had 3 ekg's an echo stress test, chest x-rays, and blood work. All normal. In August I saw a gastro specialist who said my issues are not gastro related. I had another ekg in August which was normal. I saw a chiropractor from sept-dec and saw no relief. I just went in last night, Jan 5th for more bloodwork which isn't back yet and another ekg which was again normal. Any clue what is going on with me. They want me to see a cardio spec, pulm spec to rule out (which I thought was already done). 2 other things, I have a curvature of the spine and a reversed curve of the neck which until June never gave me any trouble. Also, until this started I've always been healthy with no other health problems except very occasional vertigo which hasn't caused any problems. Please help, what is going on with me. The only answer I got was possibly costochondritis.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?